# SDR UPS98826753

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 565544114
- Condition: Cracked
- Location: Ws 621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E AT STA XFS621.000, THE L/E RIB TIE STRAP IS CRACKED.  REMOVED, FABRICATED AND REPLACED STRAP IAW DWG 5655441 AND SRM 51-1-21.
